# SDR AALA20170220038

- Difficulty date: February 20, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 635 hours, 226 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Valve
- Part number: A88004005
- Part serial: B65981
- Condition: Malfunctioned
- Location: Nr 5 Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. FLIGHT RETURNED, DUE TO A NR 5 SPOILER FAULT. UNEVENTFUL LANDING. DEACTIVATED THE NR 5 SPOILER IAW AMM 27-64-00-040-01A.  REMOVED AND REPLACED THE SPOILER SERVO CONTROL VALVE IAW AMM 27-64-51. LEAK AND OPS CHECKED GOOD.
